Abstract
We describe the construction of explicit two-step Runge-Kutta methods of order p and stage order q=p-1 or q=p with large regions of absolute stability. This process is illustrated for the methods of order p=2, and 3 and leads to new methods which are competitive with explicit Runge-Kutta methods of the same order.
Original language | English (US) |
---|---|
Pages (from-to) | 125-137 |
Number of pages | 13 |
Journal | Journal of Computational and Applied Mathematics |
Volume | 157 |
Issue number | 1 |
DOIs | |
State | Published - Aug 1 2003 |
Fingerprint
Keywords
- Implementation aspects
- Minimization
- Region of absolute stability
- Two-step Runge-Kutta methods
ASJC Scopus subject areas
- Applied Mathematics
- Computational Mathematics
- Numerical Analysis
Cite this
Construction of two-step Runge-Kutta methods with large regions of absolute stability. / Chollom, J.; Jackiewicz, Zdzislaw.
In: Journal of Computational and Applied Mathematics, Vol. 157, No. 1, 01.08.2003, p. 125-137.Research output: Contribution to journal › Article
}
TY - JOUR
T1 - Construction of two-step Runge-Kutta methods with large regions of absolute stability
AU - Chollom, J.
AU - Jackiewicz, Zdzislaw
PY - 2003/8/1
Y1 - 2003/8/1
N2 - We describe the construction of explicit two-step Runge-Kutta methods of order p and stage order q=p-1 or q=p with large regions of absolute stability. This process is illustrated for the methods of order p=2, and 3 and leads to new methods which are competitive with explicit Runge-Kutta methods of the same order.
AB - We describe the construction of explicit two-step Runge-Kutta methods of order p and stage order q=p-1 or q=p with large regions of absolute stability. This process is illustrated for the methods of order p=2, and 3 and leads to new methods which are competitive with explicit Runge-Kutta methods of the same order.
KW - Implementation aspects
KW - Minimization
KW - Region of absolute stability
KW - Two-step Runge-Kutta methods
UR - http://www.scopus.com/inward/record.url?scp=0042121057&partnerID=8YFLogxK
UR - http://www.scopus.com/inward/citedby.url?scp=0042121057&partnerID=8YFLogxK
U2 - 10.1016/S0377-0427(03)00382-0
DO - 10.1016/S0377-0427(03)00382-0
M3 - Article
AN - SCOPUS:0042121057
VL - 157
SP - 125
EP - 137
JO - Journal of Computational and Applied Mathematics
JF - Journal of Computational and Applied Mathematics
SN - 0377-0427
IS - 1
ER -